Max Lmg gyno
- 02-11-2010, 12:24 AM
Max Lmg gyno
I took max lmg for four days in low dose and already had gyno showing up. I immediately stopped taking it. but it seems to be getting worse. I dont have access to presciption anti e's or anything prescription.
I've ran max lmg for over a month before with no problems but this time wtf? I dont have medical insurance for another year so an endocinologist is only an emergency. everything ive read suggests Cabergoline, but I cant get that. would novedex xt help cause i got that. but I dont know if an AI would make it worse. people say a SERM like nolvadex would make it worse. help please
- 02-11-2010, 12:30 AM
Dosenex, its your only hope besides a doc. And now you know why we say to have your SERMs and safety supps on hand before you run anything, even if you have run it in the past.
- 02-11-2010, 12:53 AM
02-11-2010, 12:59 AM
02-12-2010, 01:29 PM
Similar Forum Threads
- By Napao in forum AnabolicsReplies: 9Last Post: 11-04-2008, 10:17 AM
- By dra05ke in forum AnabolicsReplies: 4Last Post: 04-15-2008, 05:43 PM
- By JonasDavidsson in forum SupplementsReplies: 12Last Post: 08-12-2006, 07:24 PM
- By adrenalinaddict in forum AnabolicsReplies: 3Last Post: 01-15-2006, 08:18 PM